# SDR AALA960032

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Part number: 63200036
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0296 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, MLG DOOR WARNING REMAINED ILLUMINATED WITH ASSOCIATED RT MLG DOOR WARNING INDICATION ON F/E PANEL.  EXTENDED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RT MLG DOOR SWITCH.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
